MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-35
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Discomfort (2330)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6),02-010-03-0340 - logic cr femoral cem, right, sz 4.(b)(6),02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6), 02-012-49-4011 - logic cr tib insert slope++, sz 4, 11mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 68 yo male patient, initial right tka on (b)(6) 2017, underwent a revision procedure in (b)(6) 2025, approximately 7 years 11 months post the initial procedure.The patient returned to the surgeon¿s office with complaints of stiffness, pain, and dissatisfaction with their total knee replacement.The patient had a recalled polyethylene implant.The patient was scheduled for a revision tka, possible polyethylene swap.The patient underwent a tibial polyethylene implant swap and a patella implant swap.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted devices are not available for return.They were sent to the lab at the hospital.Device images were provided.No further information.This is 1 of 2 reports.See mdr#1038671-2025-01668 for additional device report.
 
Additional Manufacturer Narrative
The revision reported was likely due to the reported pain, stiffness, and prosthesis wear of the polyethylene components, or due to the packaging recall of the polyethylene.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.D1: corrected h6: corrected component and investigation clinical codes.

Brand Name
THREE PEG PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21702261
Report Number1038671-2025-01672
Device Sequence Number8593428
Product Code JWH
UDI-Device Identifier10885862039606
UDI-Public10885862039606
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2020
Device Catalogue Number200-02-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/27/2025
Date Device Manufactured10/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight234 KG